# SDR MASA2013092367844

- Difficulty date: September 23, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 1,317 hours, 931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIVE OVERHEAD EMERGENCY LIGHTS OVER WING EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACKS NR 2 AND NR 3.
